# SDR ABXA080182

- Difficulty date: June 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 64,652 hours, 61,306 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 59101303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORNER OF AFT PRESSURE BULKHEAD DOOR JAMB SKIN WAS CRACKED.  CAN BE SEEN FROM CATWALK.  REMOVED WALKWAY, REPAIRED AREA IAW REA D953-57424 MR.  RE-INSTALLED WALKWAY IAW DC9 SRM 51-30-4.  (A)
